Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


does isentress cause lipoatrophy?
Jan 1, 2013

i am taking lsentress,norvir,prezista and epzicom are any of these the cause of lipoatrophy i have been hiv since 1984 1200 t cell count and none detectable viral load. aquired lipo some time ago due to other drugs .tahnk you for your response have taken

Response from Dr. Pierone

Isentress is not known for producing lipoatrophy. The nucleosides are associated with lipoatrophy and Epzicom is a member of this class. However, Epzicom is less likely to lead to lipoatrophy than other nukes like AZT or d4T (Zerit).

The regimen you are on contains 4 effective active agents instead of the usual three drugs. It is possible that the Epzicom may not be necessary and this is a conversation you may want to have with your doctor.

Good luck!



Previous
Severe Facial Wasting
Next
Can PMMA be removed?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement